Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

If I get diarrhoea about 22 hours after taking the

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4679 Questions
Question
If I get diarrhoea about 22 hours after taking the morning after pill, will the pill be ineffective?
Posted Sun, 3 Dec 2017 in Women's Health
 
 
Answered by Dr. Deepti Verma 57 minutes later
Brief Answer:
No effect

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Having diarrhoea after taking the morning after pill do not affects the efficacy of the pill, as the pill is absorbed in the blood by then.
The pill is ineffective only one has vomiting within 12 hours of taking the pill.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: If I get diarrhoea about 22 hours after taking the 4 hours later
Ok. Many thanks for your help.
 
 
Answered by Dr. Deepti Verma 12 hours later
Brief Answer:
Happy to help

Detailed Answer:
Hi dear,
I am happy to have helped you.
You can get back to me anytime for further queries by asking a direct question to me on this portal.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor